# SDR USAA2011121200015

- Difficulty date: December 9, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 36,642 hours, 10,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3020431
- Condition: Broken
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DUB - L3 DOOR EXTERIOR EMERGENCY LIGHT INOP.  REPLACED LIGHT SOCKET ASSY.
